Previous |  Up |  Next


Title: Algebraické rovnice pre koeficienty lin. dif. systémov pri $n=2, \sigma=2$ (Slovak)
Title: Algebraic equations for coefficients of linear differential systems with $n=2, \sigma=2$ (English)
Title: Über die algebraischen Gleichungen für die Koeffizienten der Systeme von linearen Differentialgleichungen bei $n=2, \sigma=2$ (German)
Title: Les équations algébriques pour les coĕfficients de systèmes différentiels linéaires $n=2, \sigma=2$ (French)
Author: Hronec, J.
Language: Slovak
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 56
Issue: 2
Year: 1927
Pages: 80-85
Summary lang: French
Category: math
idZBL: JFM 53.0412.02
DOI: 10.21136/CPMF.1927.122734
Date available: 2009-08-29T16:56:03Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_056-1927-2_5.pdf 1.273Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo